MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INTELLISPACE CARDIOVASCULAR; CARDIOVASCULAR IMAGE AND INFORMATION MANAGEMENT SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INTELLISPACE CARDIOVASCULAR; CARDIOVASCULAR IMAGE AND INFORMATION MANAGEMENT SYSTEM
Model Number INTELLISPACE CARDIOVASCULAR
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips identified a software defect in iscv (intellispace cardiovascular) wherein the user was having issues with digital imaging and communication in medicine (dicom) structured report (sr).The user was unable to complete the report as an error message appeared in the ¿load new images and/or data¿ tab.No adverse events or patient harm was reported in the associated complaint (b)(4).The device was in clinical use at the time of event.Although no adverse events or patient harm were reported in the associated complaint, this malfunction has been determined to be reportable.Under specific circumstances, it could potentially lead to delayed diagnosis or misdiagnosis.Given the defect¿s nature and its potential impact on clinical decision-making if it were to recur, philips has determined that this constitutes a reportable malfunction.

Brand Name
INTELLISPACE CARDIOVASCULAR
Common Device Name
CARDIOVASCULAR IMAGE AND INFORMATION MANAGEMENT SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
edita reznik-shmueli
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key24980919
Report Number3003768277-2026-101076
Device Sequence Number10491488
Product Code LLZ
UDI-Device Identifier00884838093072
UDI-Public(01)00884838093072(10)4.1.0.0(11)190416
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K153022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberINTELLISPACE CARDIOVASCULAR
Device Catalogue Number830089
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/24/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown